Cannot Defecate After Taking Antibiotics?

Illustration of Cannot Defecate After Taking Antibiotics?
Illustration: Cannot Defecate After Taking Antibiotics? precisionnutrition.com

Good morning, I want to ask, since Saturday I have been taking urotractin and painkillers due to urinary tract infections. Since taking the drugs, I have not chopped at all, but my buttocks feel full and uncomfortable. Am I constipated because of taking these drugs? thanks.

1 Answer:

Hi Hexron,

Thank you for asking HealthReplies.com.

It needs to be clarified beforehand, have you seen a doctor and been diagnosed with a urinary tract infection (UTI)? What UTI symptoms did you have? Are the medicines you are taking the doctor prescribes directly?

UTI is actually more common in women, although it does not rule out that it also occurs in men. This condition occurs due to the build-up of bacteria from the external genitals or anus into the urinary tract, triggering inflammation. UTI is often characterized by increased frequency of urination, a little, and feels painful, or is often termed a urination. In addition, many UTI sufferers also experience other complaints, namely fever, muscle and joint pain, nausea, chills, and urine that smells strong, is cloudy in color, or contains blood. Are you experiencing complaints like this?

However, if you have never seen a doctor before, then in fact it is not certain that you have a UTI. Often times, the symptoms of a UTI can be very similar to other conditions, such as bladder stones, prostatitis (inflammation of the prostate), kidney stones, kidney infection, overactive bladder, and so on. Each of these conditions can of course have a different treatment.

Urotractin contains an active ingredient of pipemidic acid type antibiotics. This drug belongs to the first generation quinolone class which is useful in reducing the proliferation and spread of gram-positive, gram-negative, and other bacteria, especially those often found in the urinary tract. This drug can be used to treat symptoms of UTIs as well as additional therapy for people with an enlarged prostate, people who use long-term urinary catheters, and so on. Consumption of this drug can cause several side effects, including constipation. For this reason, consumption of this drug is only safe when done under a doctor's supervision.

Apart from the side effects of the drugs you are taking, you can also experience constipation due to other factors, such as the habit of holding back bowel movements, lack of fluids, lack of fiber, lack of movement, intra-abdominal tumors, hypercalcemia, hypothyroidism, diabetes, pelvic nerve injuries, etc.

Therefore, you should check with your doctor first. In addition to finding out whether the constipation you are experiencing is purely related to drug side effects or other reasons, this examination is also very useful to confirm whether you really have a UTI or not. If necessary, the doctor will perform additional tests, such as urine tests, blood tests, ultrasound, and so on.

In the meantime, what you can do is:

Always keep your intimate organs clean and only have healthy sex to avoid the risk of UTIs Not getting used to withholding the urge to urinate or defecate Drink more, eat vegetables and fruits that contain lots of water and fiber Avoid excessive anxiety or fear Routine exercise Hope it helps ya ..

dr. Nadia Nurotul Fuadah

: by

Related Question

Ear Pain Accompanied By Headaches?

Ear Pain Accompanied By Headaches?

(1 year ago)

my ears skit for a long time. When the doctor recovered he was also cured of otion drops. Just eat the food. Sometimes headaches. There is a suggestion to make it better...

Is This Bisexual?

Is This Bisexual?

(1 year ago)

Early morning, I am a woman in her 30s, married and have children, my sex life is safe, but I watch lesbi porn to stimulate foreplay or even masturbate when my husband is out of to...

Causes Coughing And Vomiting Of Blood?

Causes Coughing And Vomiting Of Blood?

(1 year ago)

Want to ask my doctor twice coughing up blood and the last time to vomit blood several times is that including TB disease? But when I check my lungs, it’s fine, there’s...

Leave a Reply

Your email address will not be published. Required fields are marked *